# SDR AU990851

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: L1415515
- Condition: Noisy
- Location: Forward
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE EXPERIENCED UNUSUAL NOISES.   INSPECTION AND GROUND RUN COULD FIND NO EVIDENCE OF DEFECT.  DEFECT NOT CONFIRMED.
